MathSciNet Relay Station
MathSciNet bibliographic data
MR1230286 53C12 (58F18)
Adams, Scot; Stuck, Garrett Splitting of non-negatively curved leaves in minimal sets of foliations. Duke Math. J. 71 (1993), no. 1, 71–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement